# SDR SIMA201910187001

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,603 hours, 32,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070009520
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLASH LIGHT AT FA STATION INOP DURING PS-1.-C/A-REMOVED AND REPLACED FA FLASHLIGHT IAW EMB 145 AMM  33-50-16-04.
